Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 
 

 

Reviews and Descriptions of Tables and Books


Journal: Math. Comp. 26 (1972), 585-596
DOI: https://doi.org/10.1090/S0025-5718-72-99107-7
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] D. G. Anderson, ``Gaussian quadrature formulae for $ \int_0 1 - 1nxf(x)dx$,'' Math. Comp., v. 19, 1965, pp. 477-481. MR 0178569 (31:2826)
  • [2] A. H. Stroud & Don Secrest, Gaussian Quadrature Formulas, Prentice-Hall, Englewood Cliffs, N.J., 1966. (See Math. Comp., v. 21, 1967, pp. 125-126, RMT 14.) MR 0202312 (34:2185)
  • [1] H. Halkin & L. W. Neustadt, ``General necessary conditions for optimization problems,'' Proc. Nat. Acad. Sci. U.S.A., v. 56, 1966, pp. 1066-1071. MR 0204184 (34:4030)
  • [2] A. Y. Dubovitskii & A. A. Milyutin, ``Extremum problems with constraints,'' Soviet Math. Dokl., v. 4, no. 2, 1963, pp. 452-455. MR 803507 (87e:90131)
  • [1] Henry E. Fettis & James C. Caslin, Ten Place Tables of the Jacobian Elliptic Functions, Part 1, Report ARL 65-180, Aerospace Research Laboratories, Office of Aerospace Research, United States Air Force, Wright-Patterson Air Force Base, Ohio, September 1965. (See Math. Comp., v. 21, 1967, pp. 264-265, RMT 25.) MR 0201684 (34:1566)
  • [1] Karl Pearson, Tables of the Incomplete Beta-Function, Cambridge Univ. Press, 1934; reissued in 1968 in a revision edited by E. S. Pearson & N. L. Johnson. MR 0226815 (37:2402)
  • [1] D. H. Lehmer, UMT 3, MTAC, v. 13, 1959, pp. 56-57. MR 0106883 (21:5613)
  • [2] F. Gruenberger & G. Armerding, UMT 73, Math. Comp., v. 19, 1965, pp. 503-505. MR 0171368 (30:1599)
  • [3] M. F. Jones, M. Lai & W. J. Blundon, UMT 20, Math. Comp., v. 21, 1967, p. 262.


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-72-99107-7
Article copyright: © Copyright 1972 American Mathematical Society

American Mathematical Society